# SDR E07A201805210006

- Difficulty date: May 3, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N362AS
- Make and model: Emb EMB-505
- Aircraft serial: 50500368
- Aircraft time: 976 hours, 655 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Warning Message
- Location: Emergency Brake
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FIRST LANDING AFTER EMERGENCY PARKING BRAKE VALVE WAS CHANGED. CREW RECEIVED A PARK BRAKE SET WARNING AND CAS MESSAGES DURING LANDING ROLL OUT WHEN READY AIRCRAFT TOE BRAKES WAS APPLIED
